# SDR 96ZZZX4292

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040023
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646100A1
- Condition: Cracked
- Location: Spark Plug Hole
- Part time: 1,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ENGINE COMPRESSION TEST, CYLINDER NR 1 SHOWED 10/80.  A VISUAL INSPECTION CONFIRMED A CRACK EMANATING FROM THE LOWER SPARK PLUG HOLE TO THE COOLING FINS, APPROXIMATELY 1.50 INCHES LONG.  THIS IS A RECURRING ITEM, OPERATOR KNOWS OF AT LEAST 12 OCCURRENCES OVER THE LAST 2 YEARS.
